# SDR USAA2014070100001

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 42,283 hours, 24,258 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CIDS CAUTION LIGHT ON.  CIDS FAULTED LT SLIDE PRESS LOW.  VISUALLY INSPECTED LT OVERWING SLIDE BOTTLE PRESS.  RESEATED PRESS SWITCH CONNECTOR, REMOVED SAFETY PIN & RESET CIDS IAW TSM 24-00-00-810-818-A.  NO FAULTS INDICATED.
